# SDR SWAA2023091588870

- Difficulty date: August 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N7831B
- Make and model: Boeing 737-7CT
- Aircraft serial: 32752
- Aircraft time: 63,649 hours, 32,943 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Deteriorated
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED GIRT BAR FITTING PLATE COVER POS AFT LT SIDE AT AFT GALLEY AREA 2023-506759<[01] REPLACED GIRT BAR FITTING PLATE COVER POS AFT LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D (1) ITEM (F) (G).;[02] REPLACED GIRT BAR FITTING PLATE COVER POS AFT LT SIDE AT AFT GALLEY AREA IAW B737-700 AMM 25-66-02-400-801 STEP 3.D (1) ITEM (F) (G).
